# SDR DHL2003364009

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 LOOP A-LIGHT ILLUMINATING INTERMITTENTLY.  ENGINE LOOP ABNORMAL COMPLETED.  LOOP-B TESTED NORMALLY.  ON ENGINE 2 LOOP-A, FOUND CONNECTOR LOOSE BY PYLON AREA.  CLEANED AND RE-SECURED CONNECTOR.  LOOP-A TESTED NORMAL AS PER A300 M/M 26-12-12.
